Jump to content
Important Survey - Please Participate ×

Long term journey with klonopin


[Ph...]

Recommended Posts

Hello there, I decided to join because I've been working on cutting the klonopin/benzo issue alone now for VERY long time. It's been 19 years now and currently I am on 1 klonopin a day from 4 klonopin a day. This has been a nightmare that robbed me of so much and still does but I must be more kind to myself as I have abused it greatly many times in my past and need it time I allow myself some people in this struggle of mine. Being a single mother trying to hide this pain of many things all the time is just plain awful. Right now due to the pandemic I actually had to stop cold turkey for now which is panic on top of panic with once again (so many times)withdrawal. I really need support as I've fought for so long in silence because I was embarrassed and family isnt helpful for me as it may be for others.  I've learned a ton of what to do and not do in these 19 years but it's never an easy thing, not even close. I'm hoping to gain more of myself back by relating to others and learning from their experiences.  Its nice to find this website and I'd like to say hello and that I believe we can get through this together.
Link to comment
Share on other sites

Hello Phoenix11, Welcome to BenzoBuddies!

 

I'm so sorry to learn you've had to deal with this nightmare for so long and alone, having to hide our symptoms is hard because we're so miserable.  Can I ask, how long has it been since you had to cold turkey the 1 mg, it can be dangerous to stop the drug this way, so I'm a little concerned for you, so I hope you'll let us know.

 

If you'd like to connect with others going through what you are, please post on the Post-withdrawal Recovery Support board, there you'll find other members who understand exactly what you're feeling.

 

Please let us know how we can help you and again, welcome.

 

Pamster

 

Link to comment
Share on other sites

Well...hate to admit this but I've had to go cold Turkey countless times due to overtaking them. Currently I'm on day 4 but this isnt from me this is from the pandemic and doctor issue. I have been prescribed hydroxyzine which is a 3 month supply ,that does take off the edge... I dont know exactly how I do it, probably just know how to by now although I know its dangerous.  I believe greatly its because of mental toughness and everything I learned. I never recommend it to anyone because it is dangerous but there is bound to come times of all kind of reasons in 19 years you will have nothing. Breathing practices and keeping very distracted are so important.  I still have to wait 2 weeks to see the doctor which is scary but I've done in a lot before. I use to take more then I should have for several years but not the past year so this is pretty upsetting.  Took a lot to taper to be thrown off like this. I have to keep a CAN DO attitude in order to get through this and I know that well.
Link to comment
Share on other sites

Sounds like you've been down this road before, but when it's not your choice its pretty frustrating I'm sure.  I hope this will be your last one, there is a theory called kindling that may apply to your situation.

 

We have a Cold Turkey, Detox & Rapid Withdrawal board if you'd care to post to the other members who've experienced this.

Link to comment
Share on other sites

×
×
  • Create New...